How long after you get your shot does it take to feel relief? I got mine about an hour ago and I’m still seeing things, though I do feel a tiny bit more relaxed. But that could just be because I’ve had the shot and I’m expecting relief will follow. If that makes sense.
I’m happy you got the shot!
Maybe at least a day, right?
I don’t really know, but I feel like its not an immediate thing.
Hang in there, girlfriend,
I’m beginning to suspect the nurse messed up and didn’t give me the right med or right dose. I should be getting some sort of relief by now, right? This is ■■■■■■■■.
You got the right stuff,
It takes some time.
Its just the illness trying to convince you otherwise.
Maybe you’re right. I think I may have put too much weight on this shot being my ticket to stay out of the hospital and it’s not really shaping up to be that.
You just have to go to the hospital, homie.
When I first got the shot, I noticed differences within the first week. So hang in there. I really hope this works well for you.
We’re talking about maybe having my mother-in-law take FMLA and fly out to watch the kid if it ends up I can’t avoid the hospital.
I don’t know about anyone else but some effects of meds started soon after I got the shots like a few days but fuller relief came some months after being on them. How long have you been getting your shots? Were you on a different ap before you started the shot?
I’ve been on the shot for…6 hours? Haha I’ve been on haldol for several years, though.
hey LED, how did u feel? haldol injection makes u feel leg disconnected or weak? how long if be?
I feel a little…hyper? Sort of? Talkative? Something. I took my regular bedtime dose of the pills and I’m finally feeling a bit of relief.
I’m glad you’re feeling a little better, hope you continue to improve as the injection continues to take effect. It can take time; when I first starting getting injections it was Aristada and it took days for me to really notice a change; I mean, I felt a bit calmer shortly after the shot, but I think that was more the sedation side effect.
So your hallucinations are starting to fade a bit?
Yeah, a little. I’m on 16mg oral, but need like 20ish+ to get rid of the hallucinations. I just can’t take that much because it makes me so sedated I can’t take care of myself/my daughter. I was supposed to just take the pills as needed. My doctor didn’t really give me any instructions, just said it was up to me what I needed, so I figure first night let’s see. It doesn’t seem to be too sedating. I slept for like 2 hours and now I’m wide awake.
We’ll see how tomorrow goes. Not sure if I should take my regular morning dose of pills or wait and see how I feel.